# SDR SWAA092284

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 2,495 hours, 1,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULB PER MM.
